# SDR SWAA2016071954031

- Difficulty date: July 12, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 42,475 hours, 24,793 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546555
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB CRACKED AT BS 867, BETWEEN STRINGERS 8 - 9L.   R & R FRAME IAW EA.
